# SDR SWAA2018013019426

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 11,429 hours, 5,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 24C29259
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LATCH BROKEN.  REPAIRED LATCH PER SIP.
